The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (271 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 3, 2005, pp. 611–636
DOI: 10.4171/ZAA/1259

Published online: 2005-09-30

Hilbert Spaces of Solutions to Polynomial Dirac Equations, Fourier Transforms and Reproducing Kernel Functions for Cylindrical Domains

Denis Constales[1] and Rolf Sören Kraußhar[2]

(1) Universiteit Gent, Belgium
(2) Universiteit Gent, Belgium

No abstract available for this article.

No keywords available for this article.

Constales Denis, Kraußhar Rolf Sören: Hilbert Spaces of Solutions to Polynomial Dirac Equations, Fourier Transforms and Reproducing Kernel Functions for Cylindrical Domains. Z. Anal. Anwend. 24 (2005), 611-636. doi: 10.4171/ZAA/1259